Conjugate priors for exponential-type processes with random initial conditions

Tom 22 / 1994

Ryszard Magiera Applicationes Mathematicae 22 (1994), 321-330 DOI: 10.4064/am-22-3-321-330

Streszczenie

The family of proper conjugate priors is characterized in a general exponential model for stochastic processes which may start from a random state and/or time.

Autorzy

  • Ryszard Magiera

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek